Equilibrium in options' incomplete markets
by Christos Kountzakis
International Journal of Financial Markets and Derivatives (IJFMD), Vol. 7, No. 4, 2020

Abstract: This paper is devoted to the use of the incomplete by options' markets in the existence of equilibrium in the case where a financial market remains incomplete, even after including any European call and put options' pay-off, written on the pay-off of the initial markets' portfolios.

Online publication date: Fri, 18-Dec-2020

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Financial Markets and Derivatives (IJFMD):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com